JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 4, Article 92
Improvement of the Non-uniform Version of Berry-Esseen Inequality Via Paditz-Siganov Theorems

    Authors: K. Neammanee, P. Thongtha,  
    Keywords: Berry-Esseen inequality, Paditz-Siganov theorems, central limit theorem, uniform and non-uniform bounds.  
    Date Received: 28/06/07  
    Date Accepted: 05/10/07  
    Subject Codes:

60F05, 60G50.

    Editors: Terry M. Mills,  

We improve the constant in a non-uniform bound of the Berry-Esseen inequality without assuming the existence of the absolute third moment by using the method obtained from the Paditz-Siganov theorems. Our bound is better than the results of Thongtha and Neammanee in 2007 ([14]).

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login